Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 271, Number 2

All articles in this issue are freely accessible.

Generation of finite groups of Lie type
Gary M. Seitz.
Trans. Amer. Math. Soc. 271 (1982), 351-407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 654839
Symmetric skew balanced starters and complete balanced Howell rotations
Ding Zhu Du and F. K. Hwang.
Trans. Amer. Math. Soc. 271 (1982), 409-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 654840
Balanced Howell rotations of the twin prime power type
Ding Zhu Du and F. K. Hwang.
Trans. Amer. Math. Soc. 271 (1982), 415-421
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 654841
Free products of $C^{∗} $-algebras
Daniel Avitzour.
Trans. Amer. Math. Soc. 271 (1982), 423-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 654842
Nilpotent inverse semigroups with central idempotents
G. Kowol and H. Mitsch.
Trans. Amer. Math. Soc. 271 (1982), 437-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 654843
The Budan-Fourier theorem and Hermite-Birkhoff spline interpolation
T. N. T. Goodman and S. L. Lee.
Trans. Amer. Math. Soc. 271 (1982), 451-467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 654844
A remainder formula and limits of cardinal spline interpolants
T. N. T. Goodman and S. L. Lee.
Trans. Amer. Math. Soc. 271 (1982), 469-483
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 654845
Varieties of combinatorial geometries
J. Kahn and J. P. S. Kung.
Trans. Amer. Math. Soc. 271 (1982), 485-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 654846
On the construction of relative genus fields
Gary Cornell.
Trans. Amer. Math. Soc. 271 (1982), 501-511
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 654847
Existence of Chebyshev centers, best $n$-nets and best compact approximants
Dan Amir, Jaroslav Mach and Klaus Saatkamp.
Trans. Amer. Math. Soc. 271 (1982), 513-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 654848
Transitivity of families of invariant vector fields on the semidirect products of Lie groups
B. Bonnard, V. Jurdjevic, I. Kupka and G. Sallet.
Trans. Amer. Math. Soc. 271 (1982), 525-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 654849
Extensions for AF $C^{∗}$ algebras and dimension groups
David Handelman.
Trans. Amer. Math. Soc. 271 (1982), 537-573
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 654850
Generalized skew polynomial rings
John Dauns.
Trans. Amer. Math. Soc. 271 (1982), 575-586
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 654851
Saturation properties of ideals in generic extensions. II
James E. Baumgartner and Alan D. Taylor.
Trans. Amer. Math. Soc. 271 (1982), 587-609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 654852
Theta-characteristics on algebraic curves
Joe Harris.
Trans. Amer. Math. Soc. 271 (1982), 611-638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 654853
Minimal immersions of closed Riemann surfaces
J. Sacks and K. Uhlenbeck.
Trans. Amer. Math. Soc. 271 (1982), 639-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 654854
Singular elliptic operators of second order with purely discrete spectra
Roger T. Lewis.
Trans. Amer. Math. Soc. 271 (1982), 653-666
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 654855
Star-finite representations of measure spaces
Robert M. Anderson.
Trans. Amer. Math. Soc. 271 (1982), 667-687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 654856
Minimum simplicial complexes with given abelian automorphism group
Zevi Miller.
Trans. Amer. Math. Soc. 271 (1982), 689-718
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 654857
Brownian motion with partial information
Terry R. McConnell.
Trans. Amer. Math. Soc. 271 (1982), 719-731
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 654858
Interior and boundary continuity of weak solutions of degenerate parabolic equations
William P. Ziemer.
Trans. Amer. Math. Soc. 271 (1982), 733-748
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 654859